Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 352, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 10, 2009, 3:18 PM CDT for St. Clair County, Missouri. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 10, 2009, 3:18 PM CDT (20:18 UTC)
- Expired
- Aug 10, 2009, 4:15 PM CDT
- In force
- 57 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County St. Clair County, MO
The radar
The Pleasant Hill radar (KEAX), 93 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 1:50 PM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2700 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 771 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 213 m²/s²
- 0-3 km storm-relative helicity
- 231 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 12.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 102018
SVRSGF
MOC185-102115-
/O.NEW.KSGF.SV.W.0352.090810T2018Z-090810T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
318 PM CDT MON AUG 10 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 415 PM CDT.
* AT 317 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 8 MILES SOUTHWEST OF APPLETON CITY...OR 13
MILES EAST OF RICH HILL...MOVING EAST AT 40 MPH. THIS STORM IS
CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.
* LOCATIONS IMPACTED INCLUDE APPLETON CITY...GERSTER...HARPER...
ICONIUM...JOHNSON CITY...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...
ROSCOE...TABERVILLE...TIFFIN AND VISTA.
OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3822 9353 3816 9351 3792 9353 3789 9388
3790 9407 3821 9406 3821 9358
TIME...MOT...LOC 2018Z 267DEG 35KT 3812 9412
$$
RUNNELS2 follow-up statements
000
WWUS53 KSGF 102042
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT MON AUG 10 2009
MOC185-102115-
/O.CON.KSGF.SV.W.0352.000000T0000Z-090810T2115Z/
ST. CLAIR MO-
342 PM CDT MON AUG 10 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR ST. CLAIR COUNTY...
AT 339 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORM EXTENDING FROM APPLETON CITY
THROUGH SCHELL CITY TO WEST OF EL DORADO SPRINGS...MOVING EAST AT
35 MPH. THESE STORMS HAVE DOWNED POWER LINES AND LIMBS IN THE NEVADA
AREA...AND ARE EXPECTED TO PRODUCE DAMAGING WINDS IN EXCESS OF 60
MPH AS THEY TRACK INTO WESTERN ST CLAIR COUNTY.
LOCATIONS IMPACTED INCLUDE APPLETON CITY...GERSTER...HARPER...
ICONIUM...JOHNSON CITY...LOWRY CITY...MONEGAW SPRINGS...OSCEOLA...
ROSCOE...TABERVILLE...TIFFIN AND VISTA.
OTHER LOCATIONS IN THE WARNING INCLUDE TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3822 9353 3816 9351 3792 9353 3789 9388
3790 9407 3821 9406 3821 9358
TIME...MOT...LOC 2040Z 269DEG 29KT 3806 9406
$$
RUNNELS000
WWUS53 KSGF 102114
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CDT MON AUG 10 2009
MOC185-102121-
/O.EXP.KSGF.SV.W.0352.000000T0000Z-090810T2115Z/
ST. CLAIR MO-
414 PM CDT MON AUG 10 2009
...THE SEVERE THUNDERSTORM WARNING FOR THE NORTHERN HALF OF ST.
CLAIR COUNTY WILL EXPIRE AT 415 PM CDT...
THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ST CLAIR AND CEDAR
COUNTY REMAINS IN EFFECT UNTIL 430 PM...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS OVER NORTHERN ST CLAIR COUNTY HAVE WEAKENED BELOW
SEVERE LIMITS AND WERE NO LONGER SEVERE...THUS THE WARNING FOR
NORTHERN HALF OF ST CLAIR COUNTY HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3822 9353 3816 9351 3792 9353 3789 9388
3790 9407 3821 9406 3821 9358
TIME...MOT...LOC 2111Z 269DEG 29KT 3806 9374
$$
RUNNELSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:10 PM CDT, 8 minutes earlier.
Area forecast discussion, Aug 10, 3:10 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 310 PM CDT MON AUG 10 2009 .DISCUSSION... CURRENTLY...ACTIVE WEATHER DAY CONTINUES. MULTIPLE MCSS HAVE BLOSSOMED OVER THE MIDWEST...THE STRONGEST OF WHICH IS JUST TO THE NORTHWEST OF THE CWA. STORMS ACROSS THE AREA TODAY HAVE BEEN ANCHORED MODEST LOW LEVEL WINDS INTERSECTING A SOUTHWARD MOVING OUTFLOW BOUNDARY. PROPAGATION HAS BEEN ACCELERATING TO THE SOUTH OVER THE PAST FEW HOURS...WITH THE MOST HEALTHY UPDRAFTS NOW FORMING NEAR THE MO/ARK STATE LINE. WHILE AN ISOLATED SEVERE STORM CANNOT BE RULED OUT...THE BETTER RISK WITH THIS ACTIVITY CONTINUES TO BE HEAVY RAINFALL. AN INTENSE FORWARD PROPAGATING MCS CONTINUES TO MOVE INTO WEST CENTRAL MO...REPRESENTING THE GREATER RISK OF SEVERE STORMS BY FAR. A NARROW TONGUE OF INSTABILITY HAS NOSED NORTHWARD ALONG AND AHEAD OF THIS MCS...MAINLY IN AREA ALONG THE MO/KS STATE LINE ON WESTWARD. DAMAGING WIND GUSTS ARE THE PRIMARY RISK...ALONG WITH ADDITIONAL HEAVY RAINFALL. GUSTY WIND WILL LIKELY LINGER BEHIND THE LINE WITH POSSIBLE WAKE LOW DEVELOPMENT. HAIL HAS BEEN HARD TO COME BY AND WILL BE THE EXCEPTION RATHER THAN THE RULE. THIS LINE OF STORMS WILL BE MOVING INTO AN AREA WORKED OVER BY EARLIER CONVECTION...THUS THE LIFE CYCLE OF THIS SYSTEM IS LIKELY ON THE DOWNTURN THE FURTHER EAST IT MOVES. THE FAR NW CWA WILL CERTAINLY BE ACTIVE THE NEXT FEW HOURS. TONIGHT AND TUESDAY...ACTIVE WEATHER WILL CONTINUE. WILL HAVE TO MONITOR THE POSITIONING AND LOCATION OF LOW LEVEL BOUNDARIES TONIGHT AS THE LOW LEVEL JET ONCE AGAIN INTENSIFIES. INDICATIONS ARE THAT ANOTHER COMPLEX OF TSRA WILL DEVELOP ACROSS KANSAS AND MOVE EAST/SOUTHEAST LATER THIS EVENING THROUGH THE OVERNIGHT HOURS. STORM SEVERITY IS SOMEWHAT IN QUESTION GIVEN HOW MUCH THE ATMOSPHERE HAS BEEN WORKED OVER AND WILL CONTINUE TO BE WORKED OVER THIS AFTERNOON. THE RISK IS LOW END AT THIS POINT AND CONFINED TO WIND AND TO A LESSER EXTENT HAIL. CONCERN IS THERE FOR HEAVY RAINFALL GIVEN THE AREAS OF HEAVY RAINFALL RECEIVED THUS FAR TODAY. THE ATMOSPHERE WILL REMAIN PLENTY MOIST WITH GOOD MOIST LOW LEVEL INFLOW EXPECTED TONIGHT. THUNDERSTORMS WILL BE ONGOING TUESDAY MORNING ACROSS AT LEAST THE SOUTHERN HALF OF THE AREA...THIS ACTIVITY WILL TEND TO SHIFT SOUTHEAST WITH TIME...LIKELY BEING OUT OF THE AREA BY MIDDAY. SOME REDEVELOPMENT IS POSSIBLE DURING THE AFTERNOON...BUT CURRENT INDICATIONS ARE FOR SUCH DEVELOPMENT TO OUR EAST AND SOUTHEAST. THOUGH SOMETHING TO KEEP IN THE BACK OF THE MIND IN CASE THIS SYSTEM SLOWS. TUESDAY NIGHT ONWARD...MUCH QUIETER WEATHER IS ON TAP. HIGH PRESSURE WILL BUILD OVER THE REGION AND SLIGHTLY COOLER/DRIER AIR WILL ENTER FROM THE NORTH. TEMPERATURES WILL BE KNOCKED BACK A BIT TO BELOW AVERAGE THROUGH THE END OF THE WEEK...WITH A SLOW MODERATION EACH DAY. UPPER RIDGING IS EXPECTED TO MAINTAIN A HOLD ON THE SOUTHEASTERN CONUS INTO THE WEEKEND...THOUGH SOUTHWESTERLY FLOW ALOFT SHOULD BEGIN TO NUDGE TOWARDS THE AREA AT THIS TIME. HAVE INTRODUCED CLIMO POPS FOR SUNDAY/MONDAY IN RESPONSE TO THIS. OTHERWISE...AT OR BELOW AVERAGE TEMPS FOR MID AUGUST ARE EXPECTED. GAGAN && .AVIATION... FOR THE 18Z SGF/JLN/BBG TAFS...WILL KEEP AT LEAST VICINITY STORMS THROUGH THE AFTERNOON AS MOISTURE OVERRIDES AN OUTFLOW BOUNDARY EXTENDING ROUGHLY FROM NEOSHO TO BRANSON. COULD SEE INTERMITTENT MVFR AND UPPER END IFR WITH THE STRONGER STORM CELLS THAT MOVE OVER THE AIRPORTS...ALONG WITH WIND GUSTS TO 40 KNOTS...ESPECIALLY NEAR KSGF DURING THE NEXT COUPLE OF HOURS. ADDITIONAL STORM DEVELOPMENT WILL BE POSSIBLE LATER TONIGHT AHEAD OF A COLD FRONT WHICH WILL MOVE ACROSS THE REGION AROUND OR SHORTLY AFTER SUNRISE. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Aug 10, 12:52 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1252 PM CDT MON AUG 10 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1252 PM CDT MON AUG 10 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORM DOWNBURST WINDS TO 60 MPH QUARTER SIZED HAIL TORRENTIAL RAINFALL AND LOCALIZED FLOODING AREAS AFFECTED AND TIMING: SCATTERED TO NUMEROUS THUNDERSTORMS WILL PERSIST ACROSS THE OUTLOOK AREA THROUGH THIS AFTERNOON...WITH THE GREATEST COVERAGE OF STORMS ALONG AND SOUTHEAST OF THE INTERSTATE 44 CORRIDOR. ADDITIONAL THUNDERSTORMS ARE EXPECTED ACROSS THE ENTIRE AREA TONIGHT. DISCUSSION: A COLD FRONT ACROSS EASTERN KANSAS AND NORTHWESTERN MISSOURI WILL SLOWLY MOVE SOUTHEAST THROUGH TONIGHT. NUMEROUS THUNDERSTORMS HAVE DEVELOPED WELL AHEAD OF THIS FRONT ACROSS MUCH OF THE MISSOURI OZARKS. STRONG STORMS WILL CONTINUE IN THIS AREA...WITH WIND GUSTS TO 50 MPH AND VERY HEAVY RAINFALL. ACROSS EXTREME SOUTHEAST KANSAS AND FAR SOUTHERN MISSOURI...ADDITIONAL THUNDERSTORMS WILL DEVELOP AS THE AFTERNOON PROGRESSES. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH WIND GUSTS TO 60 MPH AND HAIL TO THE SIZE OF QUARTERS. HEAVY RAINFALL IS ALSO EXPECTED WITH THIS ACTIVITY. IN ADDITION...A LINE OF SEVERE THUNDERSTORMS ACROSS CENTRAL KANSAS WILL CONTINUE TO MOVE EASTWARD THIS AFTERNOON. THIS LINE OF STORMS WILL AFFECT EXTREME SOUTHEAST KANSAS AFTER 200 PM AND PORTIONS OF WEST CENTRAL MISSOURI ALONG AND NORTHWEST OF A LINE FROM LAMAR TO OSCEOLA...AFTER 300 PM. WIND GUSTS IN EXCESS OF 60 MPH...HAIL TO THE SIZE OF QUARTERS AND TORRENTIAL RAINFALL IS EXPECTED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS THE OUTLOOK AREA TONIGHT AS THE COLD FRONT SLOWLY MOVES THROUGH THE AREA. STRONG STORMS WILL REMAIN POSSIBLE WITH THIS ACTIVITY...THOUGH THERE WILL BE AN INCREASED RISK FOR LOCALIZED FLOODING AS HEAVY RAINFALL IS ONCE AGAIN EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS WILL END FROM NORTHWEST TO SOUTHEAST TUESDAY MORNING WITH HEAVY RAINFALL BEING THE PRIMARY HAZARD TUESDAY MORNING. THUNDERSTORMS ARE EXPECTED TO END ACROSS THE AREA AFTER MIDDAY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS EXTREME SOUTHEAST AS WELL AS FAR WESTERN AND SOUTHERN MISSOURI THROUGH THIS AFTERNOON. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Special weather statement, Aug 10, 12:41 PM CDT, 2 hours 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1241 PM CDT MON AUG 10 2009 MOZ082-101815- TEXAS MO- 1241 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN TEXAS COUNTY UNTIL 115 PM CDT... AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF CABOOL...OR 9 MILES EAST OF MOUNTAIN GROVE...MOVING EAST AT 25 MPH. PENNY SIZE HAIL...AND WINDS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE ARROLL...CABOOL...CLEAR SPRINGS...ELK CREEK...EUNICE...HARTSHORN...SIMMONS...SOLO AND YUKON. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. GAEDE
Local storm report, Aug 10, 12:46 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1246 PM CDT MON AUG 10 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN FLEMINGTON 37.80N 93.50W
08/10/2009 M2.60 INCH POLK MO CO-OP OBSERVER
RAINFALL SO FAR TODAY.
&&
MTERRYSpecial weather statement, Aug 10, 1:42 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 142 PM CDT MON AUG 10 2009 MOZ097-098-106-101915- SHANNON MO-HOWELL MO-OREGON MO- 142 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL HOWELL...NORTHWESTERN OREGON AND SOUTHWESTERN SHANNON COUNTIES UNTIL 215 PM CDT... AT 141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR PEACE VALLEY...OR 8 MILES SOUTH OF MOUNTAIN VIEW...MOVING EAST AT 10 MPH. PENNY SIZE HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE PEACE VALLEY...THOMASVILLE AND WHITE CHURCH. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. GAEDE
Special weather statement, Aug 10, 2:04 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 204 PM CDT MON AUG 10 2009 MOZ098-101930- SHANNON MO- 204 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHEASTERN SHANNON COUNTY UNTIL 230 PM CDT... AT 201 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WINONA...OR 20 MILES EAST OF MOUNTAIN VIEW...MOVING EAST AT 25 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE WINONA. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. GAEDE
Special weather statement, Aug 10, 2:21 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 221 PM CDT MON AUG 10 2009 MOZ102-101945- BARRY MO- 221 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR CENTRAL BARRY COUNTY UNTIL 245 PM CDT... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WASHBURN...OR 6 MILES SOUTHWEST OF CASSVILLE...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE BUTTERFIELD...CASSVILLE...EAGLE ROCK... EXETER...WASHBURN AND WAYNE. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING RIVER STATE PARK AND TABLE ROCK LAKE. GAEDE
Special weather statement, Aug 10, 3:08 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 308 PM CDT MON AUG 10 2009 MOZ102-102045- BARRY MO- 308 PM CDT MON AUG 10 2009 ...SIGNIFICANT WEATHER ALERT FOR SOUTHERN BARRY COUNTY UNTIL 345 PM CDT... AT 307 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF EAGLE ROCK...OR 6 MILES SOUTH OF CASSVILLE...MOVING NORTHEAST AT 10 MPH. PENNY SIZE HAIL...AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE CASSVILLE...EAGLE ROCK...SHELL KNOB AND WAYNE. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ALERT INCLUDE ROARING RIVER STATE PARK AND TABLE ROCK LAKE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. GAEDE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 11:38 AM CDT | Areal Flood Advisory | SGF | Greene | 3 hr |
| Aug 10, 12:41 PM CDT | Flash Flood Warning | SGF | Dade, Greene, Jasper, Lawrence, Polk, Webster | 6 hr |
| Aug 10, 12:54 PM CDT | Severe Thunderstorm Warning | SGF | Texas | 27 min |
| Aug 10, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 66 min |
| Aug 10, 3:24 PM CDT | Flash Flood Warning | SGF | Benton, Cedar, Dallas, Hickory, Polk, St. Clair and 1 more | 6 hr |
| Aug 10, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 55 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.